Der Multiplizitätsbegriff der algebraischen Geometrie

B.L. van der Waerden

Mathematische Annalen (1927)

  • Volume: 97, page 756-774
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Waerden, B.L. van der. "Der Multiplizitätsbegriff der algebraischen Geometrie." Mathematische Annalen 97 (1927): 756-774. <>.

author = {Waerden, B.L. van der},
journal = {Mathematische Annalen},
pages = {756-774},
title = {Der Multiplizitätsbegriff der algebraischen Geometrie},
url = {},
volume = {97},
year = {1927},

AU - Waerden, B.L. van der
TI - Der Multiplizitätsbegriff der algebraischen Geometrie
JO - Mathematische Annalen
PY - 1927
VL - 97
SP - 756
EP - 774
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.